# SDR HALA2019051500243

- Difficulty date: May 11, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,167 hours, 613 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - ENG 2 IGN A FAULT. PERFORMED OPS TEST OF THE EIU PER AMM 73-25-34, AND PERFORMED OPERATIONAL TEST OF IGNITION SYSTEM PER AMM 74-00-00. NO DEFECTS NOTED OPS TEST OK. OK FOR SERVICE.
